# SDR CALA2024112901355

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N68817
- Make and model: Boeing 737924ER
- Aircraft serial: 42747
- Aircraft time: 34,155 hours, 12,364 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1R DOOR SLIDE HAS EXCESSIVE SLACK INSPECTED GIRT BAR SLACK AT DOOR 1R REF AMM TASK 25-66-01-400-803. SLACK WITHIN LIMITS. OK TO CONTINUE.
